# SDR 2008FA0000716

- Difficulty date: September 29, 2004
- Submitted: October 27, 2008
- Operation: General aviation
- Aircraft: N885CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0085
- Engine: Cont O200*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 6000 HR INSPECTION, DELAMINATION FOUND IN THE TOP AFT CORNERS OF THE SPAR BRIDGE, BOTH SIDES. AFTER FURTHER INVESTIGATION BY FACTORY PERSONNEL, CRACKS WERE FOUND DOWN THROUGH THE DIFFERENT LAYERS OF GLASS NOT THROUGH THE CARBON FIBER. RECOMMEND THAT THE AREA BE THOROUGHLY INSPECTED DURING THE 1000 HR INSPECTIONS. BRIGHT LIGHTS AND A MAGNIFYING GLASS MUST BE USED.  THESE CRACKS AND DELAMINATION ARE IN PROHIBITED AREA ACCORDING TO CHAPTER 51-00 STANDARD PRACTICES AND STRUCTURES. (K)
